# SDR UALA2009040600969

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 65,524 hours, 18,925 cycles
- Engine: Pwa PW2037
- Engine time: 35,295 hours, 11,079 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID DRIPPING FROM NR 2 ENGINE.  LCL FBO REPORTS, NO LEAKS FROM ANY ENGINE DRAINS, CLEANED OIL FROM DE-OILER OVERBOARD EJECTOR OUT LET AREA, CHECKED OIL TANK 1QT ADDED, OIL CONSUMPTION IS WITHIN LIMITS, TO PREVENT DELAYS NEED TO REPLACE DE-OILER DRIVE SEAL.  REPLACE DE-OILER SEAL ASSY.
